# SDR AALA20150613002

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 43,773 hours, 12,802 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: DUCT1747
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A, B

## Discrepancy

AIR INTERRUPT, RETURNED, EMER LANDING WAS DECLARED.  LANDING WAS UNEVENTFUL & ACFT WAS OVERWEIGHT.  CREW REPORTED THAT THE RT ENG OVERHEAT LIGHT ILLUMINATED.  FOUND HP6 DUCT SEALING SURFACE DAMAGED & LEAKING.  REPLACED DUCT.  AN OPERATIONAL & LEAK CHECK WAS ACCOMPLISHED WITH NO DEFECTS BEING NOTED.
